# SDR CALA2013090591062

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 70,151 hours, 12,241 cycles
- Engine: Pwa PW4077
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE DID NOT SHUTDOWN BY FUEL CONTROL SW ON ARRIVAL.  FLIGHT CREW SHUTDOWN ENGINE BY FIRE SW.  MTC MESSAGE 73-60212 RECORDED CHECKED SECURITY OF FMU CONNECTORS & WIRE HARNESS GENERAL CONDITION OK.  ACCOMPLISHED ENGINE GROUND RUN IAW 71-00-00, NORMAL START & SHUTDOWN.  PARAMETERS ON BOTH CHANNELS OK.  SPAR VALVE INDICATION & OPERATION ALSO NORMAL.  CHECKED CONNECTORS ALL SECURED OKAY.
